# SDR 07FDEA01227

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 31,065 hours, 24,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK HAS GOUGES TWO PLACES, FRAME 61, CL - 0.  REMOVED AND REPLACED SEAT TRACK, BL - 0. FROM STA 58 TO STA 62.5 AND REPAIRED IAW SRM 53-10-16, FIG 202.  CLASSIFIED AS MINOR REPAIR.
